The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 58 NO.3 / (2006))
A non-existence theorem of proper harmonic morphisms from weakly asymptotically hyperbolic manifolds
Xiaohuan Mo, Yuguang Shi,
Pages. 359-368
Abstract We prove a non-existence theorem for proper harmonic morphisms from weakly asymptotically hyperbolic manifolds to hyperbolic manifolds which are $C^2$ up to the boundary at infinity.
Contents 1. Introduction
2. Weakly asymptotically hyperbolic manifolds
3. Hyperbolic spaces
4. Horizontally conformal maps
5. Proper harmonic maps
6. A non-existence theorem
Key words Harmonic morphism, weakly asymptotically hyperbolic manifold, conformally compact manifold, proper map, harmonic map
Mathmatical Subject Classification 53C55, 58E20